BibTeX record journals/jcphy/TongW07

download as .bib file

@article{DBLP:journals/jcphy/TongW07,
  author    = {Albert Y. Tong and
               Zhaoyuan Wang},
  title     = {A numerical method for capillarity-dominant free surface flows},
  journal   = {J. Comput. Physics},
  volume    = {221},
  number    = {2},
  pages     = {506--523},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jcp.2006.06.034},
  doi       = {10.1016/j.jcp.2006.06.034},
  timestamp = {Thu, 18 May 2017 09:52:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/TongW07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics